Vector bundles on p-adic curves and parallel transport
Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 38 (2005) no. 4, p. 553-597
@article{ASENS_2005_4_38_4_553_0,
     author = {Deninger, Christopher and Werner, Annette},
     title = {Vector bundles on $p$-adic curves and parallel transport},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 38},
     number = {4},
     year = {2005},
     pages = {553-597},
     doi = {10.1016/j.ansens.2005.05.002},
     zbl = {1087.14026},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2005_4_38_4_553_0}
}
Deninger, Christopher; Werner, Annette. Vector bundles on $p$-adic curves and parallel transport. Annales scientifiques de l'École Normale Supérieure, Série 4, Volume 38 (2005) no. 4, pp. 553-597. doi : 10.1016/j.ansens.2005.05.002. http://www.numdam.org/item/ASENS_2005_4_38_4_553_0/

[1] Atiyah M., Vector bundles over an elliptic curve, Proc. London Math. Soc. (3) 7 (1957) 414-452. | MR 131423 | Zbl 0084.17305

[2] Berkovich V., Integration of one forms on p-adic analytic spaces, Preprint, 2004. | MR 2263704 | Zbl 1161.14001

[3] Bosch S., Lütkebohmert W., Raynaud M., Néron Models, Springer, Berlin, 1990. | MR 1045822 | Zbl 0705.14001

[4] Brandal W., Commutative Rings Whose Finitely Generated Modules Decompose, Lecture Notes in Math., vol. 723, Springer, Berlin, 1979. | MR 539854 | Zbl 0426.13004

[5] Brenner H., There is no Bogomolov type restriction theorem for strong semistability in positive characteristic, Proc. Amer. Math. Soc. 133 (2005) 1941-1947. | MR 2137859 | Zbl 1083.14050

[6] Coleman R., Reciprocity laws on curves, Comp. Math. 72 (1989) 205-235. | Numdam | MR 1030142 | Zbl 0706.14013

[7] Deligne P., Mumford D., The irreducibility of the space of curves of given genus, Publ. Math. IHÉS, vol. 36, 1969, pp. 75-109. | Numdam | MR 262240 | Zbl 0181.48803

[8] Deninger C., Werner A., Vector bundles and p-adic representations I, ArXiv, NT/0309273, September 2003.

[9] Deninger, C., Werner, A., Line bundles and p-adic characters, in: G. van der Geer, B. Moonen, R. Schoof (Eds.), Number Fields and Function Fields-Two Parallel Worlds, Birkhäuser, Basel, 2005, in press. | Zbl 1100.11019

[10] Epp H., Eliminating wild ramification, Invent. Math. 19 (1973) 235-249. | MR 321929 | Zbl 0254.13008

[11] Grothendieck A., Dieudonné J., Éléments de géométrie algébrique I, Publ. Math. IHÉS, vol. 4, 1960. | Numdam

[12] Grothendieck A., Dieudonné J., Éléments de géométrie algébrique II, Publ. Math. IHÉS, vol. 8, 1961. | Numdam

[13] Grothendieck A., Dieudonné J., Éléments de géométrie algébrique III, Publ. Math. IHÉS, vol. 11, 1961, vol. 17, 1963. | Numdam

[14] Grothendieck A., Dieudonné J., Éléments de géométrie algébrique IV, Publ. Math. IHÉS, vol. 20, 1964, vol. 24, 1965, vol. 28, 1966, vol. 32, 1967. | Numdam

[15] Grothendieck A. et al. , Séminaire de géométrie algébrique du Bois Marie 1960/66, in: Revêtements étales et groupe fondamental, Lecture Notes in Math., vol. 224, Springer, Berlin, 1971. | MR 354651 | Zbl 0234.14002

[16] Grothendieck A. et al. , Séminaire de géométrie algébrique du Bois Marie. Schémas en groupes. Tome I, Lecture Notes in Math., vol. 151, Springer, Berlin, 1970. | MR 274458 | Zbl 0207.51401

[17] Faltings G., Semistable vector bundles on Mumford curves, Invent. Math. 74 (1983) 199-212. | MR 723214 | Zbl 0526.14018

[18] Faltings G., A p-adic Simpson correspondence, Notes, 2003.

[19] Giraud J., Cohomologie non abélienne, Springer, Berlin, 1971. | MR 344253 | Zbl 0226.14011

[20] Hartshorne R., Residues and Duality, Lecture Notes in Math., vol. 20, Springer, Berlin, 1966. | MR 222093 | Zbl 0212.26101

[21] Herz G., Vector bundles on Mumford curves, PhD thesis, 2005.

[22] Lange H., Stuhler U., Vektorbündel auf Kurven und Darstellungen der algebraischen Fundamentalgruppe, Math. Z. 156 (1977) 73-83. | MR 472827 | Zbl 0349.14018

[23] Lichtenbaum S., Curves over discrete valuation rings, Amer. J. Math. 90 (1968) 380-405. | MR 230724 | Zbl 0194.22101

[24] Lipman J., Desingularization of two-dimensional schemes, Ann. of Math. 107 (1978) 151-207. | MR 491722 | Zbl 0349.14004

[25] Liu Q., Algebraic Geometry and Arithmetic Curves, Oxford University Press, Oxford, 2002. | MR 1917232 | Zbl 0996.14005

[26] Liu Q., Stable reduction of finite covers of curves, Compositio Math., in press. | Zbl 1108.14020

[27] Mumford D., Abelian Varieties, Oxford University Press, Oxford, 1970. | MR 282985 | Zbl 0223.14022

[28] Narasimhan M.S., Seshadri C.S., Stable and unitary vector bundles on a compact Riemann surface, Ann. of Math. 82 (1965) 540-567. | MR 184252 | Zbl 0171.04803

[29] Raynaud M., Spécialisation du foncteur de Picard, Publ. Math. IHÉS, vol. 38, 1970, pp. 27-76. | Numdam | MR 282993 | Zbl 0207.51602

[30] Raynaud M., Gruson L., Critères de platitude et de projectivité, Invent. Math. 13 (1971) 1-89. | MR 308104 | Zbl 0227.14010

[31] Seshadri C.S., Fibrés vectoriels sur les courbes algébriques, Astérisque, vol. 96, Soc. Math. France, Paris, 1982. | MR 699278 | Zbl 0517.14008

[32] Tate, J., p-divisible groups, in: Proceedings of a Conference on Local Fields, Driebergen, 1966, pp. 158-183. | MR 231827 | Zbl 0157.27601

[33] Vologodsky V., Hodge structure on the fundamental group and its application to p-adic integration, Moscow Math. J. 3 (2003) 205-247. | MR 1996809 | Zbl 1050.14013

[34] Weil A., Généralisation des fonctions abéliennes, J. Math. Pures Appl. (IX) 17 (1938) 47-87. | JFM 64.0361.02